MathSciNet Relay Station
MathSciNet bibliographic data
MR1025217 (90k:58193) 58F35 (22E70 34A34)
Mahomed, F. M.; Leach, P. G. L. Lie algebras associated with scalar second-order ordinary differential equations. J. Math. Phys. 30 (1989), no. 12, 2770–2777.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement